Share this:

LAMAC
@lamac

Posts: 2
Joined: Jan 11, 2012

Dry Eyes

Posted by @lamac, Jan 11, 2012

My opthalmologist says I have extreme dry eyes which he attributes to some of my medications as he sees nothing otherwise wrong with my eyes. I have to have blood pressure medications. As of this posting 01/11/12, I have been off a beta-blocker for almost two weeks at direction of my internist but she upped my Amlodipine from 5mg to 10mg to try to control my blood pressure (BP still runs high 140’s/90’s with resting pulse often over 100). Previously, I have been allergic to Lotrell and Calan. I feel the Amlodipine is the problem with my eyes, in addition to causing me some other problems (shortness of breath, bloating, fatigue) but have been unable to convince my internist to change to some other BP medicine. I welcome any comments.

Reply


tregg
@tregg

Posts: 8
Joined: Jan 10, 2012
Posted by @tregg, Jan 19, 2012

what are your symptoms?


powerofpositive
@powerofpositive

Posts: 55
Joined: Nov 04, 2011
Posted by @powerofpositive, Feb 23, 2012

Dry eyes is one of the symptoms of Sjogrens,

Liked by malendaa


Selrahc
@selrahc

Posts: 3
Joined: Mar 09, 2012
Posted by @selrahc, Mar 9, 2012

Powerofpositive, I was told I have Sjogrens. All I know is that it is an autoimmune disease that has symptoms of dry eyes, but I don’t know anything else about it. Is it harmful and what is treatment.

For dry eyes, my eye doctor inserted plugs into my tear ducts and for the last 2 weeks my eyes have felt great, not gritty and itchy.

Please login or register to post a reply.